# SDR SWAA2016060652284

- Difficulty date: May 23, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 93,620 hours, 57,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 360, BETWEEN STRINGER 19R - 20R.  REPAIRED FRAME IAW ER AND EA.
